# SDR 00FDEA00090

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65198612
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 112 FOUND CORROSION ON NOSE CHORD AT BS 343, RBL 20, WL 149.
